# SDR FDKA200702041

- Difficulty date: February 3, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 3632501003
- Part serial: 01234
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 13,504 hours, 12,404 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FDM 6169 MCO-PNS (0504 PHX LCL).  FLAP LOW SPEED MESSAGE.  MX REPLACED THE RIGHT FLAP MOTOR.
